# SDR SIMA20190206002

- Difficulty date: February 6, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 37,770 hours, 32,933 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

18A FLASHLIGHT INOP. REMOVED AND REPLACED AFT FLASHLIGHT ASSY IAW MM 33-50-16. OPS CK GOOD.
